О бикомпактных расширениях топологических пространств

П.С. Александров

Matematiceskij sbornik

  • Volume: 47, Issue: 2, page 403-423
  • ISSN: 0368-8666

How to cite


Александров, П.С.. "О бикомпактных расширениях топологических пространств." Matematiceskij sbornik 47.2 403-423. <http://eudml.org/doc/65063>.

author = {Александров, П.С.},
journal = {Matematiceskij sbornik},
keywords = {Topology},
language = {rus},
number = {2},
pages = {403-423},
publisher = {Tipogr. Lissnera i Sobko},
title = {О бикомпактных расширениях топологических пространств},
url = {http://eudml.org/doc/65063},
volume = {47},

AU - Александров, П.С.
TI - О бикомпактных расширениях топологических пространств
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 47
IS - 2
SP - 403
EP - 423
LA - rus
KW - Topology
UR - http://eudml.org/doc/65063
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.